MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5PED
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the cannula band was replaced a crack was found on the left fixing strap site.There was no patient injury.
 
Additional Manufacturer Narrative
Product analysis #245486385:sample analysis: one sample of pediatric tracheostomy tube part number 3.5ped was received for evaluation, lot number provided by gch is 18h0046jzx, the received components are one cannula and one size 3.5 ped obturator, a visual inspection was performed and it was observed the flange eyelet is broken, the failure mode flange eyelet breakage is confirmed on (b)(6) 2019.Completed y (b)(6) on (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8714767
Report Number2936999-2019-00416
Device Sequence Number16602058
Product Code JOH
UDI-Device Identifier30884522026707
UDI-Public30884522026707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2023
Device Model Number3.5PED
Device Catalogue Number3.5PED
Device Lot Number18H0046JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1